Steroids side effects pic

You seem incredibly knowledgeable about this thyroid stuff. I've been feeling rotten for years now. After my mother passed away, I and my doctors assumed I was just depressed. I had/have zero energy, sleep way too much, (I honestly feel like I could sleep for a week) and have to force myself to do the daily life things. I also have been recently been swelling badly in my legs and ankles. So I finally got some insurance this year, and decided to go check it out. I told the new to me doctor(family doctor) that after all MY research, hypothyroidism was the most logical answer. So he ordered up a huge array of blood tests. Amazingly, he called me the same night and stated that my thyroid levels were abnormal, and that he was going to start me on a low level of Levothyroxine. (50mcg) once a day in morning an hour before food and other medication. Well, since starting it, the only difference i feel is horrible stomach pain. Upper stabbing, like sandpaper rubbing against my insides. Now, ive had ulcers on and off in my lifetime. Ive been taking Levo for 5 days now. The pain started 4 days ago. Is this from the levo and common place? Or is my ulcer just coincidentally happening at the same time? Any and all experienced answers welcome. Thank you in advance

Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks

5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month

Steroids side effects pic

steroids side effects pic

Media:

steroids side effects picsteroids side effects picsteroids side effects picsteroids side effects picsteroids side effects pic